Should i be concerned as i am experiencing shaking of head and twitching in legs after taking medicines?
My husband gave me Morphine Sulf 15 mg for my lower back pain. I am allergic to codeine and now I am experiencing my head shaking a lot and my legs twitching. I took the pill around 10:00 p.m. It is now 3:21 a.m. I need my sleep. I am concerned a bit and really want to go to sleep.
As you are allergic to codeine, so it raises the possibility that you may not tolerate morphine as well. The symptoms that you are experiencing depict the same.
With such presentations in my clinic, I would strictly advice not to take the medication again as it may result in even severe form of reaction. Apart from that, you may go for allergy test to be ascertain for the same.
At this time, I would suggest you not to take any sleep inducing pill additionally and take plenty of water. In case the symptoms get worse, please go to emergency room immediately.
Hope I have answered your query. Let me know if I can assist you further.
General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi doctor! I am currently experiencing lower lip twitching, and my left leg shaking. I also have experiencing headache after I wake up and eventually gone throughout the day but still comes back during the evening right before I sleep. Just wondering why it happens to me. I used to be so healthy yet a bit stressed up the past few days..What can you advise?
My one-yr-old daughter started Sabril three days ago and is experiencing shaking/trembling of her head and limbs. She has also lost the head control she had gained (she is severely delayed). Should I leave a message with her doc or take her to emergency? How unusual or urgent is this?
Hi, I drank a weight gaining shake that was kind of old and my chest is feeling tight and I am experiencing some coughing and some throat swelling very shortly after taking it. I m not allergic to anything of my knowledge. My friend gave me this and it was my first experience with it. Not really sure if its something I should be overly concerned with or not
can u tell me the diffrence between suboxone 2mg and 8 mg.i know the mg is higher but if i needed 4 mg a day should i take 2/ 2mg? or just suffer and take 1 2mg? ive been battling oxcycodone for 6 years now.i had script ,i asked my doc to help me off of the meds and he said we dont do that here. so i had to take matters in my own hands.i quit on my own with the help of suboxone but its not doing the trick.ive deppended on ocxys so long and lost so my in my life because of this,i need all the help i can get.thanks.
Hello Doctor. I am writing not because of myself, but because of my sister who I am really worried about. She was involved in a car accident in January of 2010 and has had 3 back surgeries due to this. She has been taking oxycodone and or vicodin every since. She just found out she is pregnant. She doesn t know what to do. She is extremely happy but worried about the pain pills. She wants to try to taper off of them, but I read that could be dangerous for the fetus. Do you recommend her getting on suboxone which I read can be dangerous as well or subutex which I ve read can be safe. We definitely don t want to go the methadone route for obvious reasons. Any help and suggestions will be greatly appreciated. She is 37 years old and is worried about her age as well. Thank you Doctor and look forward to hearing from you. David
My doc is prescribing Elavil for pain I am experiencing in the vulva area. I am wondering if that works for pain such as this? Wasn t sure why an anti depressant was being used? I am currently on Oxycodone for the pain, which works, but I do not want to stay on this drug any longer than necessary.
I had a lumbar puncture today that came back with normal results after 24 hour a headache that was sudden onset and photosensitive and half hourly vomitting for atleast 5 hours until I got to the hospital and was gven IV analgesics, paracetmol and a lot of morphine. I am now home again and have blood in my stool. Could this be related to the LP?
I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...
Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...
I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...